# SDR SWAA2024020838417

- Difficulty date: January 7, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 49,980 hours, 26,058 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 312 Lbl 14
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KIGHT CORROSION ON FLOOR STRUCTURE AT BS 312 LBL14<[01] VERIFIED INSTALLATION.;[02] ACCOMPLISHED PERMANENTED REPAIR AT FLOOR BEAM UPPER CHORD STA 312 BETWEEN LBL 5 TO LBL 25 REF B737-700 SRM 53-10-051-2R-15 FIG 204 TABLE 201.;[03] (RII) FINAL INSPECTION; VERIFIED STEP #2.
